# SDR 2001UALA00080

- Difficulty date: February 7, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N7253U
- Make and model: Boeing 727222
- Aircraft serial: 21400
- Aircraft time: 64,368 hours, 36,967 cycles
- Engine: Pwa JT8D15
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: BACC10DU350Y
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE OVERHEAT LIGHT CAME ON DURING CLIMB.  RETURNED TO MIA.  DECLARED AN AMBER ALERT AND LANDED OVERWEIGHT.  *S/D*  FOUND 2 CLAMPS LEAKING PNEUMATIC AIR FROM 6TH STAGE DUCTS.  REPLACED BOTH CLAMPS.  NO LEAKS FOUND.
